# SDR CALA2009082400465

- Difficulty date: August 14, 2009
- Submitted: August 24, 2009
- Operation: Air carrier
- Aircraft: N54241
- Make and model: Boeing 737824
- Aircraft serial: 28953
- Aircraft time: 32,187 hours, 11,429 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRYWAY INTERCOSTAL LOCATED BETWEEN FLOORBEAMS AT STA 316 AND 328 AT RBL 31 IS CRACKED IN UPPER FLANGE (MARKED).  REMOVED AND REPLACED INTERCOSTAL WITH NEW PART REF SRM 51-40-02.
